# SDR CA960827102

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2210 · Autopilot System
- Part: Card
- Part number: 2588880901
- Condition: Corroded
- Location: Yaw Damper
- Part time: 53,598 hours
- Component: Honeywell, 2588880901
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO VIOLENT LATERAL MOVEMENT. YAW DAMPER REPLACED. VISUAL INSPECTION OF A1A1 YAW INTERLOCK CARD REVEALED EXTENSIVE CORROSION ON ANODE CONNECTOR LUG FOR CR3. REPLACED.
